# SDR CA140919010

- Difficulty date: September 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DH82
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: JV5
- Condition: Malfunctioned
- Location: Power Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN)  NR 1 ENGINE NP OVERSPEED. AFIRS CARD DOWNLOAD WAS EVALUATED AND FOUND ALL THE PARAMETERS ARE WITHIN LIMITS. ENGINE GROUND RUN WAS CARRIED OUT AS WELL I.E POWER ASSURANCE CHECK, MAX NP CHECK, MIN NP CHECK, AND OVERSPEED GOVERNOR CHECKS, NO FAULT FOUND. ALL PARAMETERS ARE WITHIN MM LIMITS. AIRCRAFT WAS THEN RELEASED TO SERVICE EARLY THIS MORNING ON 16 SEPT 2014.   ON THE SECOND INCIDENT WHICH OCCURRED TODAY 16 SEPT 2014, PER PILOT REPORT WAS PRECAUTIONARY SHUTDOWN OF NR 1 ENG FOLLOWING SURGING OF TORQUE (75% - 99%). CYCLED BETWEEN 75% - 99% AT A FREQUENCY OF ONE CYCLE PER SECOND. PROPELLER RPM WAS FINE AND ALL OTHER INDICATIONS ARE FINE AS WELL.
